Texas, 2006Flood in Texas, May 5, 2006
May 5, 2006 · NWS EWX · 1 event in 1 county or zone
1 flood, as filed by the National Weather Service.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before the first event at May 4, 11:39 PM CST, 2 hours 6 minutes earlier.
Area forecast discussion, May 4, 11:39 PM CST, 2 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1239 AM CDT FRI MAY 5 2006
.AVIATION...
LINE OF +TSRA FROM KHDO TO K3T5 WILL CONTINUE TO PROGRESS SE
THROUGH THE NEXT SEVERAL HOURS. MVFR CONDITIONS ARE EXPECTED TO
LINGER AT KAUS AND KSAT AND PROGRESS WESTWARD TO THE RIO GRANDE
VALLEY REACHING KDRT BY 11Z MVFR CIGS WILL PERSIST THROUGH 18Z
ACROSS SOUTH CENTRAL TEXAS. WINDS WILL REMAIN SE/S 10 TO 15 KTS.
&&
PREV DISCUSSION... (ISSUED 446 PM CDT THU MAY 4 2006)
UPDATE...
UPDATED FORECAST TO INCREASE POPS OVER OUR NORTHERN-MOST COUNTIES
AND ADD A SLIGHT CHANCE FOR THUNDER TO VAL VERDE COUNTY. ALSO
INCREASED QPF ACROSS OUR NORTHERN-MOST COUNTIES WHERE THE SEVERE
THUNDERSTORM WATCH IS IN PLACE.
NEW SUITE OF PRODUCTS OUT SHORTLY.
PREV DISCUSSION... (ISSUED 313 PM CDT THU MAY 4 2006)
DISCUSSION...AREA MORE CAPPED OFF THUS AFTERNOON THUS CLOUDS HUNG
IN A LITTLE LONGER AND WELL DEFINED BOUNDARY HAS WEAKENED. ANOTHER
SHORT WAVE TRAVERSES THROUGH CENTRAL TEXAS TONIGHT POSSIBLY
PROPAGATING SOUTH INTO THE AREA TONIGHT. AREA IS REALLY UNSTABLE
WITH CAPES ABOVE 3000 SO ANY LIFT AFTER LOWEST LAYERS ARE MIXED
THIS EVENING ALONG A FOCUSING BOUNDARY COULD SET OFF THUNDERSTORMS..
A FEW POSSIBLY SEVERE. MORE ACTIVITY IS POSSIBLE TOMORROW AND
TOMORROW NIGHT AS IMPULSES FROM AN UPPER LEVEL TROUGH ARE EJECTED
INTO A DIFLUENT RIDGE AXIS ACROSS CENTRLAT TEXAS WITH SOME
STORMS PROPAGATING SOUTH INTO THE AREA. A COLD FRONT WILL PUSH
INTO THE AREA BY LATE SATURDAY WITH SOME ADDITIONAL STORMS.
A BREAK IN THE ACTION OCCURS SUNDAY AS THE WEAK SURFACE RIDGE
BUILDS IN. THE NEXT SIGNIFICANT CHANCE OF RAIN BEGINS LATE MONDAY WHEN
AN UPPER LOW DIGGING ALONG THE WEST COAST MOVES EAST WHILE
EJECTING IMPULSES ACROSS THE AREA TOWARD MIDWEEK.
.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
01/25
Hazardous weather outlook, May 4, 10:48 AM CST, 14 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1148 AM CDT THU MAY 4 2006
TXZ171>173-183>194-202>209-217>225-228-051100-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
1148 AM CDT THU MAY 4 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS THE HILL
COUNTRY WITH A SIGHT RISK OF SEVERE THUNDERSTORMS ACROSS MUCH OF
THE REMAINDER OF SOUTH CENTRAL TEXAS. SCATTERED THUNDERSTORMS WILL
DEVELOP THIS AFTERNOON AND CONTINUE THROUGH THE EVENING HOURS. THE
MAIN THREATS WILL BE LARGE HAIL...DAMAGING WINDS...AND LOCALLY
HEAVY RAIN. ISOLATED TORNADOES ARE ALSO POSSIBLE ALONG SURFACE
BOUNDARIES.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR MUCH OF SOUTH
CENTRAL TEXAS FRIDAY THROUGH SATURDAY NIGHT. PERIODS OF SCATTERED
THUNDERSTORMS ARE EXPECTED. THE MAIN THREATS WILL BE LARGE HAIL
...DAMAGING WINDS...AND LOCALLY HEAVY RAINS.
THERE IS A SLIGHT RISK OF STRONG THUNDERSTORMS SUNDAY THROUGH
TUESDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING.
SPOTTER ACTIVATION MAY ALSO BE REQUIRED AT TIMES FRIDAY THROUGH
SATURDAY NIGHT.
In the hours before
Local storm report, May 4, 10:49 PM CST, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1149 PM CDT THU MAY 04 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 PM HAIL 1 E MUSTANG RIDGE 30.06N 97.67W
05/04/2006 M1.75 INCH CALDWELL TX AIRPLANE PILOT
0950 PM HAIL 5 S WILLOW CITY 30.33N 98.70W
05/04/2006 M3.00 INCH GILLESPIE TX CO-OP OBSERVER
IN GOLD. WINDOWS ON N SIDE OF HOUSE BROKEN OUT. CAR
WINDSHIELD BROKEN OUT.
1000 PM TSTM WND DMG FREDERICKSBURG 30.27N 98.87W
05/04/2006 GILLESPIE TX LAW ENFORCEMENT
CONSIDERABLE POWER OUTAGES, TREES DOWN, FLOODED ROADS.
&&
DCLocal storm report, May 4, 11:05 PM CST, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1205 AM CDT FRI MAY 05 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0814 PM HAIL 3 E CASTELL 30.70N 98.45W
05/04/2006 M1.75 INCH LLANO TX LAW ENFORCEMENT
0900 PM HAIL 15 S LLANO 30.53N 98.67W
05/04/2006 M1.75 INCH LLANO TX PUBLIC
CRABAPPLE CREEK AND FM 965.
0903 PM HAIL 2 S ENCHANTED ROCK STAT 30.48N 98.85W
05/04/2006 M1.00 INCH GILLESPIE TX BROADCAST MEDIA
0930 PM HAIL 12 NNW FREDERICKSBURG 30.43N 98.95W
05/04/2006 M1.00 INCH GILLESPIE TX FIRE DEPT/RESCUE
0945 PM HAIL 6 SE WILLOW CITY 30.34N 98.63W
05/04/2006 M2.75 INCH GILLESPIE TX FIRE DEPT/RESCUE
BROKE OUT PICKUP TRUCK WINDOWS.
0950 PM HAIL 5 S WILLOW CITY 30.33N 98.70W
05/04/2006 M3.00 INCH GILLESPIE TX CO-OP OBSERVER
IN GOLD. WINDOWS ON N SIDE OF HOUSE BROKEN OUT. CAR
WINDSHIELD BROKEN OUT.
1000 PM HAIL AUSTIN 30.31N 97.75W
05/04/2006 M1.00 INCH TRAVIS TX TRAINED SPOTTER
OFF AND ON HAIL TO QUARTER SIZE OR SLIGHTLY LARGER. BLOWN
BY STRONG TO SEVERE WINDS. WORST OF THE EVENT LASTED
ABOUT HALF AN HOUR.
1000 PM TSTM WND DMG FREDERICKSBURG 30.27N 98.87W
05/04/2006 GILLESPIE TX LAW ENFORCEMENT
CONSIDERABLE POWER OUTAGES, TREES DOWN, FLOODED ROADS.
1000 PM HAIL 2 E FREDERICKSBURG 30.27N 98.84W
05/04/2006 M1.75 INCH GILLESPIE TX TRAINED SPOTTER
1010 PM TSTM WND DMG NW AUSTIN 30.31N 97.75W
05/04/2006 TRAVIS TX AMATEUR RADIO
ANDERSON MILL SUBDIVISION. TREE BRANCHES AND LIMBS DOWN
AND LAWN FURNITURE IN THE STREETS.
1015 PM HAIL 1 W JOLLYVILLE 30.45N 97.77W
05/04/2006 M0.88 INCH WILLIAMSON TX TRAINED SPOTTER
ANDRSON MILL AND LOOP 620 AREA.
1018 PM TSTM WND GST S AUSTIN 30.31N 97.75W
05/04/2006 M73 MPH TRAVIS TX BROADCAST MEDIA
TX SCHOOL FOR THE DEAF.
1023 PM HAIL SISTERDALE 29.97N 98.73W
05/04/2006 M4.25 INCH KENDALL TX LAW ENFORCEMENT
1024 PM HAIL E FRIO TOWN 29.02N 99.32W
05/04/2006 M1.75 INCH FRIO TX CO-OP OBSERVER
1025 PM TSTM WND DMG 1 S AUSTIN 30.29N 97.75W
05/04/2006 TRAVIS TX PUBLIC
TREES DOWN IN AREAS AROUND RIVERSIDE DRIVE BETWEEN
CONGRESS AVE AND IH 35.
1025 PM TSTM WND DMG 1 NE AUSTIN 30.32N 97.74W
05/04/2006 TRAVIS TX PUBLIC
POWER POLE REPORTED DOWN AT 11TH ST AT I 35.
1027 PM HAIL 7 N AUSTIN 30.41N 97.75W
05/04/2006 M0.88 INCH TRAVIS TX PUBLIC
NEAR SPICEWOOD SPRINGS ROAD AND MESA DRIVE WEST OF MOPAC.
1030 PM TSTM WND GST AUSTIN 30.31N 97.75W
05/04/2006 M74 MPH TRAVIS TX ASOS
AUSTIN BERGSTROM AIRPORT.
1030 PM TSTM WND DMG 3 SSW AUSTIN 30.27N 97.77W
05/04/2006 TRAVIS TX BROADCAST MEDIA
ALUMINUM WALL MATERIAL BLOWN OFF SIDE OF PARKING GARAGE
AT PENN FIELD OFFICE COMPLEX.
1031 PM HAIL 4 NNE AUSTIN 30.36N 97.72W
05/04/2006 M1.25 INCH TRAVIS TX PUBLIC
REPORTED NEAR HIGHLAND MALL AT HWY 290 AT IH 35.
1035 PM TSTM WND DMG 18 N AUSTIN 30.57N 97.75W
05/04/2006 WILLIAMSON TX TRAINED SPOTTER
TREES DOWN AT BREAKER AND METRIC.
1045 PM TSTM WND DMG 3 SSE AUSTIN 30.27N 97.73W
05/04/2006 TRAVIS TX TRAINED SPOTTER
VERY LARGE TREE LIMBS REPORTED DOWN AT WICKERSHAM AND
RIVERSIDE DRIVE.
1047 PM TSTM WND DMG 5 SW AUSTIN 30.25N 97.81W
05/04/2006 TRAVIS TX PUBLIC
TREE DOWN BLOCKING THREE LANES OF TRAFFIC AT SOUTH LAMAR
BLVD NEAR BRODIE OAKS SHOPPING CENTER.
1050 PM HAIL 6 SE AUSTIN 30.24N 97.68W
05/04/2006 M1.25 INCH TRAVIS TX PUBLIC
REPORTED BY FEDEX CARGO/SHIPPING FACILITY ON NORTHWEST
SIDE OF AUSTIN BERGSTROM INTERNATIONAL AIRPORT.
1100 PM TSTM WND GST 10 N LOCKHART 30.02N 97.68W
05/04/2006 E70 MPH CALDWELL TX AMATEUR RADIO
JCT OF HWYS 183 AND 21.
1108 PM HAIL 1 E MUSTANG RIDGE 30.06N 97.67W
05/04/2006 M1.75 INCH CALDWELL TX PUBLIC
1110 PM HAIL CEDAR CREEK 30.08N 97.50W
05/04/2006 M0.75 INCH BASTROP TX TRAINED SPOTTER
1125 PM HAIL SAN ANTONIO 29.46N 98.51W
05/04/2006 M0.75 INCH BEXAR TX TRAINED SPOTTER
VANCE JACKSON AND DEZAVALA.
&&
DCLocal storm report, May 4, 11:30 PM CST, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1230 AM CDT FRI MAY 05 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 AM TSTM WND DMG LOCKHART 29.87N 97.68W
05/04/2006 CALDWELL TX AMATEUR RADIO
DOWNED TREE BLOCKING ROADWAY.
&&
JPBLocal storm report, May 4, 11:30 PM CST, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTION...
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1230 AM CDT FRI MAY 05 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 PM TSTM WND DMG LOCKHART 29.87N 97.68W
05/04/2006 CALDWELL TX AMATEUR RADIO
DOWNED TREE BLOCKING ROADWAY.
&&
JPBLocal storm report, May 5, 12:11 AM CST, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
111 AM CDT FRI MAY 05 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0814 PM HAIL 3 E CASTELL 30.70N 98.45W
05/04/2006 M1.75 INCH LLANO TX LAW ENFORCEMENT
0900 PM HAIL 15 S LLANO 30.53N 98.67W
05/04/2006 M1.75 INCH LLANO TX PUBLIC
CRABAPPLE CREEK AND FM 965.
0903 PM HAIL 2 S ENCHANTED ROCK STAT 30.48N 98.85W
05/04/2006 M1.00 INCH GILLESPIE TX BROADCAST MEDIA
0930 PM HAIL 12 NNW FREDERICKSBURG 30.43N 98.95W
05/04/2006 M1.00 INCH GILLESPIE TX FIRE DEPT/RESCUE
0945 PM HAIL 6 SE WILLOW CITY 30.34N 98.63W
05/04/2006 M2.75 INCH GILLESPIE TX FIRE DEPT/RESCUE
BROKE OUT PICKUP TRUCK WINDOWS.
0950 PM HAIL 5 S WILLOW CITY 30.33N 98.70W
05/04/2006 M3.00 INCH GILLESPIE TX CO-OP OBSERVER
IN GOLD. WINDOWS ON N SIDE OF HOUSE BROKEN OUT. CAR
WINDSHIELD BROKEN OUT.
1000 PM HAIL 2 E FREDERICKSBURG 30.27N 98.84W
05/04/2006 M1.75 INCH GILLESPIE TX TRAINED SPOTTER
1000 PM TSTM WND DMG FREDERICKSBURG 30.27N 98.87W
05/04/2006 GILLESPIE TX LAW ENFORCEMENT
CONSIDERABLE POWER OUTAGES, TREES DOWN, FLOODED ROADS.
1000 PM HAIL 9 N AUSTIN 30.44N 97.75W
05/04/2006 M1.00 INCH TRAVIS TX TRAINED SPOTTER
OFF AND ON HAIL TO QUARTER SIZE OR SLIGHTLY LARGER. BLOWN
BY STRONG TO SEVERE WINDS. WORST OF THE EVENT LASTED
ABOUT HALF AN HOUR. DUVAL AND MOPAC.
1010 PM TSTM WND DMG 10 NW AUSTIN 30.41N 97.87W
05/04/2006 TRAVIS TX AMATEUR RADIO
ANDERSON MILL SUBDIVISION. TREE BRANCHES AND LIMBS DOWN
AND LAWN FURNITURE IN THE STREETS.
1015 PM HAIL 1 W JOLLYVILLE 30.45N 97.77W
05/04/2006 M0.88 INCH WILLIAMSON TX TRAINED SPOTTER
ANDRSON MILL AND LOOP 620 AREA.
1018 PM TSTM WND GST 1 SSW AUSTIN 30.29N 97.76W
05/04/2006 M73 MPH TRAVIS TX BROADCAST MEDIA
TX SCHOOL FOR THE DEAF.
1023 PM HAIL SISTERDALE 29.97N 98.73W
05/04/2006 M4.25 INCH KENDALL TX LAW ENFORCEMENT
1024 PM HAIL E FRIO TOWN 29.02N 99.32W
05/04/2006 M1.75 INCH FRIO TX CO-OP OBSERVER
1025 PM TSTM WND DMG 1 NE AUSTIN 30.32N 97.74W
05/04/2006 TRAVIS TX PUBLIC
POWER POLE REPORTED DOWN AT 11TH ST AT I 35.
1025 PM TSTM WND DMG 1 S AUSTIN 30.29N 97.75W
05/04/2006 TRAVIS TX PUBLIC
TREES DOWN IN AREAS AROUND RIVERSIDE DRIVE BETWEEN
CONGRESS AVE AND IH 35.
1027 PM HAIL 7 N AUSTIN 30.41N 97.75W
05/04/2006 M0.88 INCH TRAVIS TX PUBLIC
NEAR SPICEWOOD SPRINGS ROAD AND MESA DRIVE WEST OF MOPAC.
1030 PM TSTM WND DMG 3 SSW AUSTIN 30.27N 97.77W
05/04/2006 TRAVIS TX BROADCAST MEDIA
ALUMINUM WALL MATERIAL BLOWN OFF SIDE OF PARKING GARAGE
AT PENN FIELD OFFICE COMPLEX.
1030 PM TSTM WND GST 6 SSE AUSTIN 30.23N 97.71W
05/04/2006 M74 MPH TRAVIS TX ASOS
AUSTIN BERGSTROM AIRPORT.
1031 PM HAIL 4 NNE AUSTIN 30.36N 97.72W
05/04/2006 M1.25 INCH TRAVIS TX PUBLIC
REPORTED NEAR HIGHLAND MALL AT HWY 290 AT IH 35.
1035 PM TSTM WND DMG 10 N AUSTIN 30.45N 97.75W
05/04/2006 WILLIAMSON TX TRAINED SPOTTER
TREES DOWN AT BRAKER AND METRIC.
1045 PM TSTM WND DMG 3 SSE AUSTIN 30.27N 97.73W
05/04/2006 TRAVIS TX TRAINED SPOTTER
VERY LARGE TREE LIMBS REPORTED DOWN AT WICKERSHAM AND
RIVERSIDE DRIVE.
1047 PM TSTM WND DMG 5 SW AUSTIN 30.25N 97.81W
05/04/2006 TRAVIS TX PUBLIC
TREE DOWN BLOCKING THREE LANES OF TRAFFIC AT SOUTH LAMAR
BLVD NEAR BRODIE OAKS SHOPPING CENTER.
1050 PM HAIL 6 SE AUSTIN 30.24N 97.68W
05/04/2006 M1.25 INCH TRAVIS TX PUBLIC
REPORTED BY FEDEX CARGO/SHIPPING FACILITY ON NORTHWEST
SIDE OF AUSTIN BERGSTROM INTERNATIONAL AIRPORT.
1100 PM TSTM WND GST 10 N LOCKHART 30.02N 97.68W
05/04/2006 E70 MPH CALDWELL TX AMATEUR RADIO
JCT OF HWYS 183 AND 21.
1108 PM HAIL 1 E MUSTANG RIDGE 30.06N 97.67W
05/04/2006 M1.75 INCH CALDWELL TX PUBLIC
1110 PM HAIL CEDAR CREEK 30.08N 97.50W
05/04/2006 M0.75 INCH BASTROP TX TRAINED SPOTTER
1110 PM TSTM WND DMG LOCKHART 29.87N 97.68W
05/04/2006 CALDWELL TX AMATEUR RADIO
DOWNED TREE BLOCKING ROADWAY.
1125 PM HAIL 15 NW SAN ANTONIO 29.61N 98.68W
05/04/2006 M0.75 INCH BEXAR TX TRAINED SPOTTER
VANCE JACKSON AND DEZAVALA.
&&
JPBLocal storm report, May 5, 1:00 AM CST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
200 AM CDT FRI MAY 05 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM FLASH FLOOD SAN ANTONIO 29.46N 98.51W
05/05/2006 BEXAR TX BROADCAST MEDIA
18 HIGH WATER RESCUES IN ONE HOUR.
&&
JPBFlood, Bexar
- When
- May 5, 1:45 AM CST to 3:30 AM CST
- Where
- Bexar County, Countywide
- Reported by
- OTHER FEDERAL AGENCY
- Coordinates
- 29.449, -98.520 (the zone’s center; the record gives no point)
The San Antonio River crested at Loop 410 at 17.63 feet at 0433cst on May 5, where flood stage is 12 feet.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Texas, May 5 to 6, 20061 injured · $6.8 million · F2 · 37 events
- Tornadoes and Flash Flood in Texas, May 5, 2006$5.1 million · F1 · 39 events
- Tornadoes and Hail in Texas, May 5, 2006$250,000 · F2 · 25 events
- Tornadoes and Hail in Texas, May 5, 20061 injured · $965,000 · F0 · 19 events
- Tornadoes and Flash Flooding in Texas, May 5 to 6, 2006$100,000 · F0 · 19 events
- Damaging Winds in South Carolina, May 5, 2006$6,000 · 50 kt wind · 4 events
- Hail in Texas, May 5, 20062.5 in hail · 4 events
- Hail and Damaging Winds in South Carolina, May 5, 200660 kt wind · 3 events
- Hail and Damaging Wind in South Carolina, May 5, 20061.75 in hail · 3 events
- Hail and Damaging Wind in North Carolina, May 5, 200650 kt wind · 3 events
- Damaging Winds in Georgia, May 5, 200660 kt wind · 2 events
- Damaging Winds in Georgia, May 5, 2006$2,000 · 50 kt wind · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5506715.